| Model Number |
2700TFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Insufficient Information (4580)
| Date of Event |
04/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 27mm 2700tfx aortic valve in aortic position was disabled via valve in valve procedure after an implant duration of 6 years, 3 months due to stenosis.Tavr was completed with a 29mm 9600tfx transcatheter valve and patient was in recovery at the end of the procedure.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation, as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported and learned through medical record that a 27mm 2700tfx aortic valve in aortic position was disabled via valve in valve procedure after an implant duration of 6 years, 3 months due to severe stenosis.Patient presented with heart failure.Tavr was completed with a 29mm 9600tfx transcatheter valve and patient was in recovery post-op.Patient discharged to home in stable condition on pod# 1.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b4, b5, b7, g3, g6, h2, h6 (type of investigation, investigation findings, and investigation conclusions).The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Engineering evaluation summary: per (b)(4), stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.There is insufficient information available regarding patient or procedural factors known to cause or contribute to stenosis.Therefore, a definitive root cause cannot be conclusively determined.
Additional Manufacturer Narrative
H11: corrective data: based on the additional information obtained, the following sections were updated: b4, g3, g6, h2, h6 (investigation conclusions).Engineering evaluation summary: per (b)(4), stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including dyslipidemia.